MathSciNet Relay Station
MathSciNet bibliographic data
MR1096119 32S20 (58A14 58G10 81Q60 81T60)
Klimek, Sławomir; Lesniewski, Andrzej Local rings of singularities and $N=2$ supersymmetric quantum mechanics. Comm. Math. Phys. 136 (1991), no. 2, 327–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement